# SDR GTIA2023083137449

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 41,651 hours, 19,146 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT THROUGH 10,000FT. FA'S SAID THEY DID NOT SMELL ANYTHING-INSPECTED PER TSM 05-50-00-810-831-A, NO ODOR DETECTED. A/C GOOD FOR RETURN TO SERVICE
